# SDR AALA202305054069

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A320*
- Aircraft serial: 1465
- Aircraft time: 72,463 hours, 27,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M24983
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 4,359 hours, 1,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TROUBLESHOOTING AN L2 DOOR DISCREPANCY MAINTENANCE INADVERTENTLY DEPLYOED THE ESCAPE SLIDE ASSEMBLY. IT WAS REPORTED THAT THE ESCAPE SLIDE FAILED TO PROPERLY INFLATE. THE ESCAPE SLIDE WAS REPLACED PER TASK CARD 26L00025010.
